| Catalog Number |
010114 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient frequently received red rubber urethral catheters in which the orientation bump was off to one side.With enough manipulation they could usually make it work, but they thought the bump should always be in line with the coude tip.Representative agreed with patient.They had no product or lot or samples available, also advised that next time if they received a shipment with this issue to hold onto the packaging and the product for investigation.Per follow up via phone on 05sep2023, it was reported that the red rubber coude catheters were not lining up.They had samples.Also provided lot numbers - nghq0271 and nggy2332.
Event or Problem Description
It was reported that the patient frequently received red rubber urethral catheters in which the orientation bump was off to one side.With enough manipulation they could usually make it work, but they thought the bump should always be in line with the coude tip.Representative agreed with patient.They had no product or lot or samples available, also advised that next time if they received a shipment with this issue to hold onto the packaging and the product for investigation.Per follow up via phone on (b)(6) 2023, it was reported that the red rubber coude catheters were not lining up.They had samples.Also provided lot numbers nghq0271 and nggy2332.
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), bardam coude catheter.Visual inspection of the sample noted the catheters' bump were aligned with the coude tip of the catheter.A device history record review was not required as the investigation was unconfirmed.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.